Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How to get rid of swollen feet caused by anemia ?

My boyfriend is on his feet all day long. he takes 800 - 1600 mg of ibuprofen a day. Sometimes even more. He also takes tylenol . He says he has anemia . When he gets home from work after taking all those pills above - his feet and ankles are super sore , and his feet are swollen up like baloons and they hurt ALOT he says. Is this anemia, and if so, how do you get rid of it, or treat this?
Asked On : Sun, 26 Jun 2011
Answers:  2 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi jill
anemia can produce swelling and soreness
there is weakness ,tireness ,pale skin in anemia
do check his hb and s. feritin level
he can start tab iron sulfate.
tell him to eat more spinach ,carrot ,tomato ,eggs ,milk like food rich in iron.
better to consult doctor if he feel very ill
Answered: Sun, 26 Jun 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
thanks for query
your problem of your boy friend requires evaluation it seems to be some thing more than anemia
ibuprofen he takes is over dose and stop as soon as possible to avoid severe side effects.
go for blood force h.b
blood sugar
lipid profile
after all reports you will get some clue and treatment
ok & bye
Answered: Sun, 26 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor